# SDR CALA2025122412393

- Difficulty date: December 21, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N76529
- Make and model: Boeing 737824
- Aircraft serial: 31652
- Aircraft time: 47,271 hours, 17,025 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A870115
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN DOUBLER AT PREVIOUS REPAIR OF POWER RECEPTACLE SURROUND SKIN.   INSTALLED REPAIR PARTS AT POWER RECEPTACLE AREA IAW SRM 53-10-15-2R-4, REPAIR 4.
